A mathematical model of the crystallization process
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1189-1196
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a10,
author = {B. M. Dolgonosov and G. G. Yelenin and V. V. Krylov and I. V. Melikhov and N. V. Sosnin},
title = {A mathematical model of the crystallization process},
journal = {Differencialʹnye uravneni\^a},
pages = {1189--1196},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a10/}
}
TY - JOUR AU - B. M. Dolgonosov AU - G. G. Yelenin AU - V. V. Krylov AU - I. V. Melikhov AU - N. V. Sosnin TI - A mathematical model of the crystallization process JO - Differencialʹnye uravneniâ PY - 1986 SP - 1189 EP - 1196 VL - 22 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_7_a10/ LA - ru ID - DE_1986_22_7_a10 ER -
%0 Journal Article %A B. M. Dolgonosov %A G. G. Yelenin %A V. V. Krylov %A I. V. Melikhov %A N. V. Sosnin %T A mathematical model of the crystallization process %J Differencialʹnye uravneniâ %D 1986 %P 1189-1196 %V 22 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1986_22_7_a10/ %G ru %F DE_1986_22_7_a10
B. M. Dolgonosov; G. G. Yelenin; V. V. Krylov; I. V. Melikhov; N. V. Sosnin. A mathematical model of the crystallization process. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1189-1196. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a10/